RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 12, Pages 846–849 (Mi jetpl3004)  

This article is cited in 4 scientific papers (total in 4 papers)

CONDENSED MATTER

A new class of nodal stationary states in 2D Heisenberg ferromagnet

I. G. Bostrem, A. S. Ovchinnikov

Department of Theoretical Physics, Ural State University

Abstract: A new class of nodal topological excitations in a 2D Heisenberg model is studied. The solutions correspond to a nodal singular point of the gradient field of the azimuthal angle. An analytical solution found for the isotropic case. An effect of in-plane exchange anisotropy is studied numerically. It results in solutions which are analogues of the conventional out-of-plane solitons in the 2D magnets.

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:12, 716–719

Document Type: Article
PACS: 12.39.Dc, 75.30.Kz
Received: 30.09.2002
Revised: 27.11.2002
Language: English

Citation: I. G. Bostrem, A. S. Ovchinnikov, “A new class of nodal stationary states in 2D Heisenberg ferromagnet”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:12 (2002), 846–849; JETP Letters, 76:12 (2002), 716–719

Citation in format AMSBIB
\Bibitem{BosOvc02}
\by I.~G.~Bostrem, A.~S.~Ovchinnikov
\paper A new class of nodal stationary states in 2D Heisenberg ferromagnet
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 12
\pages 846--849
\mathnet{http://mi.mathnet.ru/jetpl3004}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 12
\pages 716--719
\crossref{https://doi.org/10.1134/1.1556212}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040075930}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl3004
  • http://mi.mathnet.ru/eng/jetpl/v76/i12/p846

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Sinitsin, I. G. Bostrem, A. S. Ovchinnikov, “Stripe-like topological excitations in a two-dimensional Heisenberg ferromagnet”, JETP Letters, 77:6 (2003), 305–310  mathnet  crossref
    2. A. B. Borisov, I. G. Bostrem, A. S. Ovchinnikov, “Stable nonlinear excitations of the spiral type in 2D magnetic models”, JETP Letters, 80:2 (2004), 103–108  mathnet  crossref  adsnasa
    3. Panov Yu.D. Moskvin A.S., “Asymptotics of Quasi-Classical Localized States in 2D System of Charged Hard-Core Bosons”, Physica C, 548 (2018), 82–85  crossref  isi  scopus
    4. Moskvin A.S. Panov Yu.D., “Topological Structures in Unconventional Scenario For 2D Cuprates”, J. Supercond. Nov. Magn, 32:1, SI (2019), 61–84  crossref  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:60
    Full text:39
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019